# SDR DALA2022122308344

- Difficulty date: December 20, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,389 hours, 8,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34 J/H IN SEAT EMERGENCY ESCAPE PATH LIGHT INOP.   RECONNECTED DISCONNECTED CONNECTOR, OPS CKS GOOD. ORG SUB DATE: 12/23/2022
